Mutiara Sondjaja


Research and Publications

Applications of geometric and combinatorial methods in the social sciences

K. Mazur, M. Sondjaja, M. Wright, and C. Yarnall, Approval Voting in Product Societies, American Mathematical Monthly, vol. 125 (2018), no. 1, 29–43 [arXiv]

B. Kuture, O. Leong, C. Loa, M. Sondjaja, and F. E. Su, Proving Tucker's Lemma With a Volume Argument, Algebraic and Geometric Methods in Discrete Mathematics, 223–230, Contemp. Math., 685, Amer. Math. Soc., Providence, RI, 2017 [arXiv]


J. Renegar and M. Sondjaja, A Polynomial-Time Affine-Scaling Method for Semidefinite and Hyperbolic Programming, October 2014. (Submitted) [arXiv]

M. Sondjaja, A Quadratic Cone Relaxation-Based Algorithm for Linear Programming, August 2014. (Dissertation)

Other Publications

R. De Veaux, et. al., Curriculum Guidelines for Undergraduate Programs in Data Science, Annu. Rev. Stat. Appl. 2017, 4:2.1-2.16. [arXiv]